Analysis of a coupled pair of Cahn-Hilliard equations with nondegenerate mobility
Publish place: Journal of Mathematical Modeling، Vol: 12، Issue: 1
Publish Year: 1403
Type: Journal paper
Language: English
View: 137
This Paper With 20 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JMMO-12-1_004
Index date: 8 June 2024
Analysis of a coupled pair of Cahn-Hilliard equations with nondegenerate mobility abstract
A mathematical analysis is performed for a system consisting of two coupled Cahn-Hilliard equations. These equations incorporate a diffusional mobility that depends on concentration. This modeling approach is often used to describe the process of phase separation in a thin layer of a binary liquid mixture covering a substrate, particularly when one of the components wets the substrate. The analysis establishes the existence of a weak formulation for this problem, which is supported by the use of a Lyapunov functional. Additionally, the analysis provides insights into the regularity properties of the weak formulation.
Analysis of a coupled pair of Cahn-Hilliard equations with nondegenerate mobility Keywords:
Analysis of a coupled pair of Cahn-Hilliard equations with nondegenerate mobility authors
Ghufran Al-Musawi
Department of Mathematics, College of Sciences, University of Basrah, Basrah, Iraq
Akil Harfash
Department of Mathematics, College of Sciences, University of Basrah, Basrah, Iraq